sexual-counselling-icon
Menstural bleeding
I took I pill on 28 Jan and I got bleeding after 7days that is on 4th feb and it's bleeding since then it is bleeding lightly...Today on 17 it's bleeding like periods m having stomach ache ... My next period was on 21st Feb..
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, my suggestion would be to consult gynaecologist privately n start treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.